MathSciNet Relay Station
MathSciNet bibliographic data
MR2317972 (2008c:94013) 94A20 (42A38)
Ciaurri, Óscar; Varona, Juan L. A Whittaker-Shannon-Kotelʹnikov sampling theorem related to the Dunkl transform. Proc. Amer. Math. Soc. 135 (2007), no. 9, 2939–2947.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement